# SDR SIMA20140923006

- Difficulty date: September 23, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,180 hours, 20,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PANEL UPPER FUSELAGE SUPPORT CRACKED BETWEEN FRAME 41 & 42.  REPAIRED IAW SRM 53-23-12.  SEE TURNOVER FOR DETAILS.
